Getbig Bodybuilding, Figure and Fitness Forums
July 23, 2014, 04:47:46 PM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Calendar Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Red Face From Test  (Read 1038 times)
peroni
Getbig III
***
Posts: 570


View Profile
« on: October 05, 2013, 12:09:50 PM »

Hi Guys. I ran a 12 week cycle of test cyp varying from 200-900mg/week. Everything was fantastic except my damn face was red as though I'd been staring at the Texas sun for a week straight in August!
Blood pressure was normal so it wasn't that... What can you do to prevent or get rid of the flush face?
Report to moderator   Logged
shrek
Getbig IV
****
Posts: 1659



View Profile
« Reply #1 on: October 05, 2013, 02:58:43 PM »

TAN  and just keep on hitting the weights
Report to moderator   Logged
ESFitness
Getbig V
*****
Posts: 4056


View Profile
« Reply #2 on: October 05, 2013, 05:27:35 PM »

it's from androgens. causes darkening of skin. it's more noticeable if you have a pale complection (dennis wolfe) and your face looks pink... if you have darker skin naturally, you'll just look darker ( jose Raymond.. ron harris).
Report to moderator   Logged
Big Chiro Flex
Competitors
Getbig V
*****
Posts: 9098


FREE FOOZLE


View Profile
« Reply #3 on: October 05, 2013, 11:13:43 PM »

it's from androgens. causes darkening of skin. it's more noticeable if you have a pale complection (dennis wolfe) and your face looks pink... if you have darker skin naturally, you'll just look darker ( jose Raymond.. ron harris).

Man Ive been wondering this!!! My girl keeps asking me if I'm tanning and Its been months since I have.
Report to moderator   Logged
ESFitness
Getbig V
*****
Posts: 4056


View Profile
« Reply #4 on: October 05, 2013, 11:21:00 PM »

also increases blood flow to certain areas of the body.. if I still had my lil library, I could take a pic of an old heat-graph (for a 1960's endocrinology textbook... old school IR photos) that showed before and after pics of the increase in bloodflow/heat in the chest and face just hours after doses of test prop, methyltest, and halotestin (separate pics for each drug on separate hypo-gonandal guys).
Report to moderator   Logged
Big Chiro Flex
Competitors
Getbig V
*****
Posts: 9098


FREE FOOZLE


View Profile
« Reply #5 on: October 05, 2013, 11:22:42 PM »

Fascinating stuff bro
Report to moderator   Logged
latiuss
Getbig III
***
Posts: 824


dont fuck about


View Profile
« Reply #6 on: October 06, 2013, 12:44:28 PM »

Sounds like high Blood pressure.
Report to moderator   Logged
Borracho
Getbig V
*****
Gender: Male
Posts: 8253



View Profile
« Reply #7 on: October 06, 2013, 01:02:51 PM »

Doesn't an increase in red blood cells cause this effect?
Report to moderator   Logged
Big Chiro Flex
Competitors
Getbig V
*****
Posts: 9098


FREE FOOZLE


View Profile
« Reply #8 on: October 06, 2013, 01:03:34 PM »

Doesn't an increase in red blood cells cause this effect?

Hyperemia.....hmm, not sure
Report to moderator   Logged
Borracho
Getbig V
*****
Gender: Male
Posts: 8253



View Profile
« Reply #9 on: October 06, 2013, 01:13:27 PM »

Hyperemia.....hmm, not sure

I looked it up and steroids are known to cause secondary polycythemia which may cause a flushed face.  Undecided

http://en.wikipedia.org/wiki/Polycythemia

What are the symptoms of polycythemia?

Symptoms of polycythemia include symptoms related to excessive thickening of the blood, such as reddened face, bleeding of the gums, dizziness, and itchiness. Polycythemia can also affect the eyes and ears, leading to blurred vision or tinnitus. In more serious cases of polycythemia, thrombosis (clotting) can develop, leading to heart attack or stroke.

http://www.localhealth.com/article/polycythemia-1/symptoms

This is why some guys donate blood right?
Report to moderator   Logged
peroni
Getbig III
***
Posts: 570


View Profile
« Reply #10 on: October 06, 2013, 01:45:03 PM »

It's definitely not high blood pressure. I had that check on a regular basis. I'm just curious if there's anything that can be done to negate it. Otherwise I'll never do another cycle again because I'll be busted by my wife for sure!   Shocked
Report to moderator   Logged
Big Chiro Flex
Competitors
Getbig V
*****
Posts: 9098


FREE FOOZLE


View Profile
« Reply #11 on: October 06, 2013, 07:55:55 PM »

I looked it up and steroids are known to cause secondary polycythemia which may cause a flushed face.  Undecided

http://en.wikipedia.org/wiki/Polycythemia

What are the symptoms of polycythemia?

Symptoms of polycythemia include symptoms related to excessive thickening of the blood, such as reddened face, bleeding of the gums, dizziness, and itchiness. Polycythemia can also affect the eyes and ears, leading to blurred vision or tinnitus. In more serious cases of polycythemia, thrombosis (clotting) can develop, leading to heart attack or stroke.

http://www.localhealth.com/article/polycythemia-1/symptoms

This is why some guys donate blood right?

Yes exactly.

I did some research as well. Both hyperemia and polycythemia may cause a reddened appearance to the skin.

Report to moderator   Logged
randy841
Getbig III
***
Posts: 865



View Profile
« Reply #12 on: October 06, 2013, 10:55:29 PM »

Raised body temp

Raised bp - not called a silent killer for nothing. Your heart is working extra hard just to push all that blood throughout the blood vessels.

More blood in the body - RBC counts goes up exponentially at a certain point and time with continuous usage.

There's nothing you can do about being a tomato face. Although, if you like take a look at "top 10 tomato growing solutions", and see if they can sponsor you.  Roll Eyes
Report to moderator   Logged
peroni
Getbig III
***
Posts: 570


View Profile
« Reply #13 on: October 22, 2013, 05:21:40 PM »

It wasn't BP. That was normal, and yes I was hot, but I run hot anyway and also live in central TX so it is hot...

  I spoke with a very knowledgeable guy and he suggested either it was the cottonseed oil in the product orperhaps try a cycle of prop test. Sound reasonable?
Report to moderator   Logged
Wolfox
Getbig V
*****
Posts: 5229



View Profile
« Reply #14 on: October 22, 2013, 08:53:40 PM »

Most steroids increase the effectiveness of anticoagulants. Through that mechanism and the increase in RBC probably lies your answer.

Not an expert or anything -- actually never even used steroids -- but lately I've been doing a little reading on AAS in some drug reference books.

Report to moderator   Logged

A
Dago_Joe
Getbig III
***
Posts: 997


Better to look good than to feel good: ALWAYS


View Profile
« Reply #15 on: October 23, 2013, 07:56:06 AM »

never had anybody get red faced from cottonseed oil. don't know of anybody who's had a cottonseed allergy either.

I say it's the increase in androgens... nothing more.

my face and neck are about as red as my shirt right now since bumping my tren to 300 mwf. dark red... not pink or rosey.

Holy fuck, 900 mg tren weekly?!  I have used tren 4 times now and I have come to the conclusion that my body just does not tolerate it like others seem to.  I had every fucking side effect there is!  The insomnia and anxiety were killing me.  And like a dummy i used Tren E. so I had to ride it out extra long.  if I ever were to try it again, it would def be Tren Ace.  i cannot even imagine 900 mg weekly.  I would need a Valium IV drip just to keep my heart rate and anxiety levels from killing me.  Hats off to you, you have the constitution of a horse.  That being said, I can tolerate big amounts of Abombs, Dbol, Halo, etc.  It is the Tren that kills me, but damn is it an effective drug.  Fuck, I feel myself talking myself into using it again  Undecided
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.16 | SMF © 2011, Simple Machines Valid XHTML 1.0! Valid CSS!